PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 44 | 1 | 269-276
Tytuł artykułu

Simple germs of corank one affine distributions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
44
Numer
1
Strony
269-276
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Department of Mathematics, Technion, 32000 Haifa, Israel
  • INSA de Rouen, LMI, UPRES-A CNRS 6085, Place Emile Blondel, 76131 Mont Saint Aignan, France
Bibliografia
  • [AVG, 85] V. I. Arnol'd, S. M. Guseĭn-Zade, A. N. Varchenko, Singularities of Differentiable Maps, vol. 1, Birkhäuser, Boston, 1985.
  • [Ar, 78] V. I. Arnol'd, Mathematical Methods in Classical Mechanics, Springer-Verlag, New York, 1978.
  • [J, 90] B. Jakubczyk, Equivalence and invariants of nonlinear control systems, in: Nonlinear Controllability and Optimal Control, H. Sussmann (ed.), Marcel Dekker, New York, 1990, 177-218.
  • [JR, 90] B. Jakubczyk, W. Respondek, Feedback equivalence of planar systems and stabilizability, in: Robust Control of Linear Systems and Nonlinear Control, Proc. of the Internat. Sympos. MTNS-89, vol. 2, M. A. Kaashhoek, J. H. van Schuppen, and A. C. M. Ran (eds.), Birkhäuser, Boston, 1990, 447-456.
  • [L, 75] V. Lychagin, Local classification of nonlinear first-order partial differential equations, Uspekhi Mat. Nauk 30 (1975), 101-171; English transl. Russian Math. Surveys 30 (1975).
  • [M, 70] J. Martinet, Sur les singularites des formes differentielles, Ann. Inst. Fourier (Grenoble) 20 (1970), 95-178.
  • [RZh, 95] W. Respondek, M. Zhitomirskii, Feedback classification of nonlinear control systems on 3-manifolds, Math. Control Signals Systems 8 (1995), 299-333.
  • [T, 89] K. Tchoń, On normal forms of affine systems under feedback, in: New Trends in Nonlinear Control Theory, J. Descusse, M. Fliess, A. Isidori, and D. Leborgne (eds.), Lecture Notes in Control and Information Sciences 122, Springer-Verlag, 1989, 23-32.
  • [Zh, 85] M. Zhitomirskii, Finitely determined 1-forms ω, ω|_0 ≠ 0 are exhausted by the models of Darboux and Martinet, Funktsional Anal. i Prilozhen. 19 (1985), 71-72; English transl. Funct. Anal. Appl. 19 (1985).
  • [Zh, 92] M. Zhitomirskii, Typical Singularities of Differential 1-Forms and Pfaffian Equations, Translations of Mathematical Monographs 113, AMS, Providence, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv44i1p269bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.